Pacific Journal of Mathematics

Embeddings of compact convex sets and locally compact cones.

Jimmie D. Lawson

Article information

Pacific J. Math., Volume 66, Number 2 (1976), 443-453.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46A99: None of the above, but in this section


Lawson, Jimmie D. Embeddings of compact convex sets and locally compact cones. Pacific J. Math. 66 (1976), no. 2, 443--453.

Export citation


  • [1] N. Bourbaki, General Topology, Part I, Addison-Wesley, Reading, Mass., 1966.
  • [2] D. R. Brown and M. Friedberg, Representation theorems for uniquely divisible semigroups, Duke Math. J., 35 (1968), 341-352.
  • [3] S. Dubuc, Topological convex sets, unpublished dissertation, Cornell University, Ithaca, New York, 1966.
  • [4] S. P. Gudder, Convex structures, Research Publication MS-R 7101, Department of Mathematics, University of Denver, 1970.
  • [5] R. E. Jamison, R. C. O'Brien, and P. D. Taylor, On embedding a compact convex set into a locally convex topological vector space, Pacific J. Math., 64 (1976), 193-205.
  • [6] K. Keimel, Eine Exponentialfunction fur kompakte abelische Halbgruppen, Math. Z., 96 (1967), 7-25.
  • [7] K. Keimel, Lokal kompakte Kegelhalbgruppen und deren Einbettung in topologische Vektorrume, Math. Z., 99 (1967), 405-428.
  • [8] V. L. Klee (Editor), Proc. of the Symposia in Pure Math., Amer. Math. Soc, 7 (1963).
  • [9] J. D. Lawson and B. Madison, On congruences and cones, Math. Z., 120 (1971), 18-24.
  • [10] B. Madison, Congruences in topological semigroups, Proc. of the Second Florida Symposium on Automata and Semigroups, Part II, 1971.
  • [11] J. W. Roberts, The embedding of compact convex sets in locally convex spaces, to appear Canad. J. Math.
  • [12] J. W. Roberts, A compact convex set with no extreme points, to appear.